# SDR IPXA2025042903663

- Difficulty date: April 29, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 71,725 hours, 24,774 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

*** SDR FILED OPEN *** GEAR DISAGREE
